MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 36MM PINN AB IN TR 60; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US 36MM PINN AB IN TR 60; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-87-360
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It has been brought to my attention by mdrd that total 5 of our 36mm trial liners have suffered some wear and tear.There are gouges in the material and therefore site will not sterilize and reprocess these trial liners.Three of the liners are downstairs and will have to confirm which three those are.As for the missing other 2 the lead of mdrd is certain they gave them to one of our sales teammates but have not been able to locate them.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
36MM PINN AB IN TR 60
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11732168
Report Number1818910-2021-08871
Device Sequence Number14411143
Product Code HWT
UDI-Device Identifier10603295101956
UDI-Public10603295101956
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-87-360
Device Catalogue Number221887360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1